# SDR AALA202303094805

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 30,432 hours, 6,222 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 13102924
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED ODOR (ELECTRICAL/RUBBER) IN FIRST CLASS CABIN. BRIEFLY SMELLED IT IN FLIGHT DECK. CREW TURNED OFF CABIN FAN AS PRECAUTION AND ODOR WENT AWAY. MAINTENANCE FOUND CABIN RECIRCULATION FAN 14HG TO BE THE SOURCE OF THE ODOR AND REPLACED IT PER AMM 21-21-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
